# SDR 08FDEA03887

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR AFT OF REAR SPAR AT RIB 9 (RAS/BAE/0081/2002 ISS C, UNREPAIRED CRACK WITH CRACK STOP HOLE IN BOTTOM SKIN).  REPAIR PERFORMED BY NDT FOR CRACK FREE CONDITION (NO CRACK FOUND AFTER REMOVAL OF REPAIR PLATES) FOR EVERY HOLE AFFECTED BY THE REPAIR PLATE AND REINSTALLING REPAIR PLATE IAW DRAWING R573-40199 WITH DEVIATION OF OVERSIZING EACH HOLE TO SECOND OVERSIZE, APPROVED BY RAS/BAE/1007820/2008 ISS A AND EA   6-5720-123096.
